Cevaplı Dahili-cerrahi: nöroloji, endokrin ve böbrek çalışma kâğıdı
Ücretsiz yazdırılabilir Dahili-cerrahi: nöroloji, endokrin ve böbrek çalışma kâğıdı: kolaydan sınav düzeyine 8 soru ve cevap anahtarı. Yazdırın ya da PDF olarak kaydedin.
Öğretmenler için: sınıfta ücretsiz yazdırılabilir, çoğaltılabilir ve kullanılabilir. Her yeni çalışma kâğıdında yeni değerler ve kendi cevap anahtarı vardır. Ders sayfanızda ExamProblems bağlantısı vermeniz bizi memnun eder.
Ad: ____________________ Tarih: ____________
1.Kolay
What is a common complication after a lumbar puncture?
ALoss of hearing in one ear
BA headache that is worse when sitting or standing
CPermanent paralysis of both legs from nerve damage
DA rapid rise in blood glucose
2.Kolay
Which symptoms are typical of uraemia in advanced kidney disease?
AHeat intolerance, tremor and weight loss
BSevere flank pain with visible blood in the urine
CExcess thirst with a very high glucose
DItching, nausea, tiredness and poor appetite
3.Kolay
What is sciatica?
ACramp in the calf muscle after exercise, caused by low potassium levels
BStiffness of the hips in the morning
CPain that spreads down the back of the leg from an irritated nerve root
DPain in the front of the knee caused by arthritis
4.Orta
How does the nurse test the facial nerve (VII)?
AAsk the patient to stick out the tongue and move it from side to side
BShine a light in each eye and check the pupil response
CTouch the forehead, cheek and chin with cotton wool
DAsk them to raise the eyebrows, shut the eyes tightly and smile
5.Orta
Before checking a capillary glucose, why should the patient wash their hands with soap and water?
AWashing lowers the glucose in the blood
BSugar on the skin can give a falsely high reading
CSoap makes the blood flow faster from the finger
DWashing prevents all infection from the lancet
6.Orta
Why is IV calcium gluconate given in severe hyperkalaemia?
AIt binds potassium in the gut
BIt protects the heart from arrhythmias
CIt removes potassium through the kidneys
DIt moves potassium into the cells
7.Zor
At bedtime, a patient was given their rapid-acting insulin by mistake instead of their long-acting insulin. What should the nurse do?
AGive glucagon now, before the glucose has fallen
BTell the prescriber and check glucose often overnight
CSay nothing, because the patient is asleep and seems fine
DGive the long-acting dose as well and check glucose at breakfast
8.Zor
C5 omurilik yaralanmasından iki gün sonra bir hasta kaygılıdır, solunum hızı 30/dk'dır ve vital kapasitesi düşmektedir. Hemşire ne yapmalıdır?
AAcilen üst basamağa bildirmeli: omurilik ödemi solunum yetmezliğine yol açabilir
BVital kapasiteyi yaklaşık 12 saat sonra yeniden kontrol etmelidir
CSolunumu yavaşlatmak ve kaygıyı gidermek için sedatif vermelidir
DHava yolunu açmak için hastayı düz yatırıp başı geriye eğmelidir
Cevap anahtarı
1. B · A headache that is worse when sitting or standing
2. D · Itching, nausea, tiredness and poor appetite
3. C · Pain that spreads down the back of the leg from an irritated nerve root
4. D · Ask them to raise the eyebrows, shut the eyes tightly and smile
5. B · Sugar on the skin can give a falsely high reading
6. B · It protects the heart from arrhythmias
7. B · Tell the prescriber and check glucose often overnight
8. A · Acilen üst basamağa bildirmeli: omurilik ödemi solunum yetmezliğine yol açabilir
Tam adım adım çözümler: bu konuyu examproblems.com’da çalışın.